Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A five sphere decomposition of $ E\sp{2n-1}$


Author: David Gillman
Journal: Proc. Amer. Math. Soc. 24 (1970), 747-753
MSC: Primary 54.78
MathSciNet review: 0257998
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257998-5
Article copyright: © Copyright 1970 American Mathematical Society